# SDR IPXA1664979

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Track
- Location: Main Entry Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROPE END HAD FALLEN OUT OF TRACK IN DOOR CUT OUT.  STOWED ROPE END BACK IN TRACK IAW AMM 25-61-04-2.
